# SDR AALA202209050619

- Difficulty date: August 31, 2022
- Submitted: September 5, 2022
- Operation: Air carrier
- Aircraft: N902NN
- Make and model: Boeing 737
- Aircraft serial: 31154
- Aircraft time: 29,203 hours, 12,380 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141A48002
- Condition: Delaminated
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R1 WINDSHIELD MULTIPLE CRACKS AND DELAMINATION. **SUPPLEMENTAL REPORT FOR AALA202209010619: R1 WINDSHIELD REPLACED PER JOB CARD 08L21056004.** (CLOSED)
